@article{,
	author          = {Hans van Maaren and Linda van Norden and Marijn J.H. Heule},
	title           = {Sums of squares based approximation algorithms for MAX-SAT},
	journal         = {Discrete Applied Mathematics},
	year            = {2008},
	month           = {May},
	volume          = {156},
	number          = {10},
	pages           = {1754-1779},
	issn            = {0166-218X},
	url             = {http://portal.acm.org/citation.cfm?id=1385693.1385768&coll=GUIDE&dl=GUIDE&CFID=1102039&CFTOKEN=64302694},
	project         = {SAT},
	group           = {ALG}
}